Items where Subject is "Q Science > QC Physics > QC20 Mathematical Physics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 31.

Adamopolou, Panagiota and Dunning, Clare (2014) Bethe Ansatz equations for the classical A^{(1)}_{n} affine Toda field theories. Bethe Ansatz equations for the classical A^{(1)}_{n} affine Toda field theories . (The full text of this publication is not available from this repository)

Albrecht, David W. and Mansfield, Elizabeth L. and Milne, Alice E. (1996) Algorithms for special integrals of ordinary differential equations. Journal of Physics A: Mathematical and General, 29 (5). pp. 973-991. ISSN 0305-4470. (The full text of this publication is not available from this repository)

Angelova, Maia N. and Boyle, L.L. (1996) On the classification and enumeration of the irreducible co-representations of magnetic space groups. Journal of Physics A: Mathematical and General, 29 (5). pp. 993-1010. ISSN 0305-4470. (The full text of this publication is not available from this repository)

Aste, Tomaso and Shaw, W. and Di Matteo, T. (2010) Correlation structure and dynamics in volatile markets. New Journal of Physics, 12 (8). 085009. ISSN 1367-2630. (The full text of this publication is not available from this repository)

Brown, Malcolm S. and Hoang, Vu and Plum, Michael and Wood, Ian (2012) On the spectrum of waveguides in planar photonic bandgap structures. arxiv.org . pp. 1-19. (The full text of this publication is not available from this repository)

Chisholm, J.S.R. and Farwell, R.S. (1996) Properties of Clifford algebras for fundamental particles. In: Baylis, W.E., ed. Clifford (Geometric) Algebras With Applications in Physics, Mathematics, and Engineering. Birkhauser Boston pp. 365-388. ISBN 0-8176-3868-7. (The full text of this publication is not available from this repository)

Common, Alan K. and Hessameddini, E. and Musette, M. (1996) The Pinney equation and its discretization. Journal of Physics A: Mathematical and General, 29 (19). pp. 6343-6352. ISSN 0305-4470. (The full text of this publication is not available from this repository)

Fordy, Allan P. and Hone, Andrew N.W. (2014) Discrete integrable systems and Poisson algebras from cluster maps. Communications in Mathematical Physics, 325 (2). pp. 527-584. ISSN 0010-3616. (Full text available)
[img]
Preview

Fordy, Allan P. and Hone, Andrew N.W. (2011) Symplectic Maps from Cluster Algebras. Symmetry, Integrability and Geometry: Methods and Applications, 7 (091). pp. 1-12. ISSN 1815-0659. (Full text available)
[img]
Preview

Goatham, S.W. and Krusch, Steffen (2010) Fermions, Skyrmions and the 3-sphere. Journal of Physics A: Mathematical and Theoretical, 43 (3). 035402-035419. ISSN 1751-8113. (Full text available)
[img]
Preview

Goatham, S.W. and Mannering, L.E. and Hann, R. and Krusch, Steffen (2011) Dynamics of Multi-kinks in the Presence of Wells and Barriers. Acta Physica Polonica B, 42 (10). pp. 2087-2106. ISSN 0587-4254. (Full text available)
[img]
Preview

Hone, Andrew N.W. (2006) Diophantine non-integrability of a third order recurrence with the Laurent property. Journal of Physics A: Mathematical and General, 39 (12). L171-L177. ISSN 0305-4470. (Full text available)
[img]
Preview

Hone, Andrew N.W. (2007) Laurent Polynomials and Superintegrable Maps. Symmetry, Integrability and Geometry: Methods and Applications, 3 (022). pp. 1-18. ISSN 1815-0659. (Full text available)
[img]
Preview

Hone, Andrew N.W. and Inoue, Rei (2014) Discrete Painlevé equations from Y-systems. Journal of Physics A: Mathematical and Theoretical . ISSN 1751-8113. (Submitted) (Full text available)
[img]
Preview

Hone, Andrew N.W. and Kuznetsov, Vadim B. and Ragnisco, Orlando (1999) Backlund transformations for many-body systems related to KdV. Journal of Physics A: Mathematical and General, 32 (27). L299-L306. ISSN 0305-4470. (Full text available)
[img]
Preview

Hone, Andrew N.W. and Ward, Chloe (2014) A family of linearizable recurrences with the Laurent property. Bulletin of the London Mathematical Society, 46 (3). pp. 503-516. ISSN 0024-6093. (Full text available)
[img]
Preview

Houghton, Conor J and Sutcliffe, Paul M. (1996) Inversion symmetric 3-monopoles and the Atiyah-Hitchin manifold. Nonlinearity, 9 (6). pp. 1609-1622. ISSN 0951-7715. (The full text of this publication is not available from this repository)

Houghton, Conor J and Sutcliffe, Paul M. (1997) SU(N) monopoles and Platonic symmetry. Journal of Mathematical Physics, 38 (11). pp. 5576-5589. ISSN 0022-2488. (The full text of this publication is not available from this repository)

Hu, Xing-Bao and Clarkson, Peter and Bullough, Robin (1997) New integrable differential-difference systems. Journal of Physics A: Mathematical and General, 30 (20). L669-L676. ISSN 0305-4470. (The full text of this publication is not available from this repository)

Krusch, Steffen (2013) Quantum lump dynamics on the two-sphere. Communications in Mathematical Physics, 322 (1). pp. 95-126. ISSN 0010-3616. (Full text available)
[img]
Preview

Krusch, Steffen and Foster, David J (2013) Negative Baryon density and the Folding structure of the B=3 Skyrmion. Journal of Physics A: Mathematical and Theoretical, 46 (26). pp. 265401-265419. ISSN 1751-8113. (Full text available)
[img]
Preview

Krusch, Steffen and Roberts, Mark (2008) Recent Developments in the Skyrme Model. In: Quarks-2008: 15th International Seminar on High Energy Physics, 23rd - 29th May 2008, Sergiev Posad, Russia. (Full text available)
[img]
Preview

Krusch, Steffen and Speight, J.Martin (2010) Exact moduli space metrics for hyperbolic vortex polygons. Journal of Mathematical Physics, 51 (2). 022304-022316. ISSN 0022-2488 . (Full text available)
[img]
Preview

Ludlow, David K. and Clarkson, Peter and Bassom, Andrew P. (1998) Nonclassical symmetry reductions of the three-dimensional incompressible Navier-Stokes equations. Journal of Physics A: Mathematical and General, 31 (39). pp. 7965-7980. ISSN 0305-4470. (The full text of this publication is not available from this repository)

Rask, T. and Svarer, C. and Dyrby, T. and Comerci, M. and Berkouk, K. and Baron, J.C. and Alfano, B. and Colchester, Alan C. F. and Hojjatoleslami, Ali and Quarantelli, M. and Knudsen, G.M. and Paulson, O.B. (2004) PVElab: Software for correction of functional images for partial volume errors. In: Proceedings of the 10th meeting of the Organisation for Human Brain Mapping, 2004., June 13-17, 2004, Budapest Congress Center in Budapest, Hungary. (The full text of this publication is not available from this repository)

Ryder, Lewis H. (1998) Relativistic treatment of inertial spin effects. Journal of Physics A: Mathematical and General, 31 (10). pp. 2465-2469. ISSN 0305-4470. (The full text of this publication is not available from this repository)

Sen, Surajit and Manciu, Marian and Wright, James D. (1998) Solitonlike pulses in perturbed and driven Hertzian chains and their possible applications in detecting buried impurities. Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, 57 (2). pp. 2386-2397. ISSN 1063-651X. (The full text of this publication is not available from this repository)

Strange, Paul (2010) Relativistic Quantum Revivals. Physical Review Letters: Moving Physics Forward, 104 (12). pp. 1-4. ISSN 0031-9007. (Full text available)
[img]
Preview

Strange, Paul (2014) Semiclassical and quantum analysis of a free-particle Hermite wave function. Physical Review A: Atomic, Molecular and Optical Physics, 89 (04). 044101. ISSN 1050-2947. (Full text available)
[img]
Preview

Torre, Amalia and Evans, Andy and El Gawhary, O. and Severini, S. (2008) Relativistic Hermite polynomials and Lorentz beams. Journal of Optics A: Pure and Applied Optics, 10 (11). pp. 1-16. ISSN 1464-4258 . (Full text available)
[img]
Preview

Webber, J. Beau W. (2013) A bi-symmetric log transformation for wide-range data. Measurement Science & Technology, 24 (2). ISSN 0957-0233 . (Access to this publication is restricted)
[img] [img]
Preview

This list was generated on Sat Aug 2 09:32:08 2014 BST.